# SDR HEEA954700

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2272V
- Make and model: Bell 206B
- Aircraft serial: 3621
- System (JASC): 6220 · Main Rotor Head
- Part: Washer
- Part number: 206010110105
- Condition: Deteriorated
- Location: M/R Thrust
- Part time: 1,173 hours
- Component: 206011100149
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE LOAD ON PLUGS CAUSING MATERIAL TO DETERIORATE. APPLIED LOWER TORQUE ON ADJUSTING SCREWS AND LOWERED PRELOAD ON THRUST PLUGS.  PARTS SCRAPPED LOCALLY.
